MAUDE Adverse Event Report: ARTHREX, INC. 3.0 X 16MM VAL SCREW, TI; BONE FIXATION SCREW/PLATE

ARTHREX, INC. 3.0 X 16MM VAL SCREW, TI; BONE FIXATION SCREW/PLATE
Model Number 3.0 X 16MM VAL SCREW, TI
Medical Device Problem Codes Positioning Failure (1158); Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an ar-8933v-16 low profile va locking screw would not lock into the plate.The case was completed using another ar-8933v-16 low profile va locking screw.This was discovered during an mtp fusion procedure on (b)(6) 2023.Additional information received on (b)(6) 2023: the screw was being used with an ar-8944cr-s low profile mtp plate.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed misuse due to misaligned insertion; or prying/leveraging the screw during insertion.

Brand Name
3.0 X 16MM VAL SCREW, TI
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17482527
Report Number1220246-2023-07458
Device Sequence Number8902342
Product Code HWC
UDI-Device Identifier00888867050235
UDI-Public00888867050235
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.0 X 16MM VAL SCREW, TI
Device Catalogue NumberAR-8933V-16
Device Lot Number15055658
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown